RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 2, Pages 99–103 (Mi ufa243)  

This article is cited in 3 scientific papers (total in 3 papers)

Optimal system for the sum of two ideals admitted by the hydrodynamic type equations

S. V. Khabirov

Institute of Mechanics, Ufa Centre of the Russian Academy of Sciences, Ufa, Russia

Abstract: We introduce the rules for constructing the optimal system of the dissimilar subalgebras for the sum of two ideals for which the optimal systems are known. As a result, we give the dissimilar subalgebra for five not yet considered Lie algebra admitted by the hydrodynamic type equations. It completes the listing of the subalgebras for the Lie algebras in the group classification of the gas dynamic models by the state equation.

Keywords: hydrodynamic type equations, Lie algebra, optimal system of subalgebras.

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:2, 97–101 (PDF, 246 kB); https://doi.org/10.13108/2014-6-2-97

UDC: 517.3
MSC: 35B06, 35Q35
Received: 05.12.2013

Citation: S. V. Khabirov, “Optimal system for the sum of two ideals admitted by the hydrodynamic type equations”, Ufimsk. Mat. Zh., 6:2 (2014), 99–103; Ufa Math. J., 6:2 (2014), 97–101

Citation in format AMSBIB
\Bibitem{Kha14}
\by S.~V.~Khabirov
\paper Optimal system for the sum of two ideals admitted by the hydrodynamic type equations
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 2
\pages 99--103
\mathnet{http://mi.mathnet.ru/ufa243}
\elib{http://elibrary.ru/item.asp?id=21596977}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 2
\pages 97--101
\crossref{https://doi.org/10.13108/2014-6-2-97}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928172252}


Linking options:
  • http://mi.mathnet.ru/eng/ufa243
  • http://mi.mathnet.ru/eng/ufa/v6/i2/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Panov, “Optimal system of subalgebras for sum of two ideals $\mathfrak{aff}(\mathbb{R})\oplus \mathfrak{sl}(2,\mathbb{R})$”, J. Math. Sci., 215:4 (2016), 537–542  mathnet  crossref  crossref
    2. S. V. Khabirov, D. T. Siraeva, “Invariantnaya podmodel ranga 2 na podalgebre iz lineinoi kombinatsii perenosov dlya modeli gidrodinamicheskogo tipa”, Chelyab. fiz.-matem. zhurn., 3:1 (2018), 38–57  mathnet  elib
    3. D. T. Siraeva, “Klassifikatsiya statsionarnykh podmodelei ranga 2 idealnoi gidrodinamiki”, Chelyab. fiz.-matem. zhurn., 4:1 (2019), 18–32  mathnet  crossref  elib
  • Уфимский математический журнал
    Number of views:
    This page:172
    Full text:76
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020